MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION
Model Number MMT-326A
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer called and reported that they experienced high blood glucose on (b)(6) 2020 with blood glucose of 486 mg/dl at the time of the incident.The customer used an insulin pen to treat.The customer did not mention any symptoms.The customer was wearing the insulin pump during the incident.The customer alleged pump under delivery.Troubleshooting was not completed but the pump failed a self test with a hardware low level failures alarm.The customer uses a competitor's sensor system.The customer mentioned pump cosmetic damage.The insulin pump will be returned for analysis.

Brand Name
RESERVOIR 1.8ML MMT-326A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key9959728
Report Number3004209178-2020-98896
Device Sequence Number19524055
Product Code FRN
UDI-Device Identifier20763000273334
UDI-Public(01)20763000273334(17)230118(10)HG41CA4
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/18/2023
Device Model NumberMMT-326A
Device Catalogue NumberMMT-326A
Device Lot NumberHG41CA4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2020
Initial Report FDA Received Date04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;